# SDR CALA9800536

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N40127
- Make and model: Boeing 757224
- Aircraft serial: 28968
- Engine: Rroyce RB211535E4
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indication
- Condition: High
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: M, Y
- Precautionary procedure: A, D

## Discrepancy

THE LEFT EEC AND LEFT ELC EICAS MESSAGES ILLUMINATED AS THE LEFT ENGINE EGT EXCEEDED REDLINE AND AUTO SHUTDOWN WHILE CLIMBING OUT AT 16,000 FEET.  THE AIRCRAFT WAS RETURNED TO GUM WHERE IT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS TAKEN OUT OF SERVICE FOR TROUBLESHOOTING.
